# SDR FDEA202204190996

- Difficulty date: April 19, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N163FE
- Make and model: Boeing 767
- Aircraft serial: 62499
- Aircraft time: 6,779 hours, 3,204 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Part number: 256T24255
- Condition: Cracked
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

RIGHT WING I/B L/E CAVITY SLAT TORQUE TUBE SUPPORT BRACKET CRACKED @ IFSS 282 REMOVED & REPLACED SLAT TORQUE TUBE GUIDE BRACKET IAW BAX DWG 114T1240, SHEET 6,   REVISION -
